American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Francesco Amoroso, Sinnou David and Umberto Zannier. On fields with Property (B). Proc. Amer. Math. Soc. 142 (2014) 1893-1910.
Abstract, references, and article information
View Article: PDF

[2] Arno Fehm and Elad Paran. Split embedding problems over the open arithmetic disc. Trans. Amer. Math. Soc. 366 (2014) 3535-3551.
Abstract, references, and article information
View Article: PDF

[3] Pierre Dèbes and François Legrand. Specialization results in Galois theory. Trans. Amer. Math. Soc. 365 (2013) 5259-5275.
Abstract, references, and article information
View Article: PDF

[4] Davide Schipani and Michele Elia. Additive decompositions induced by multiplicative characters over finite fields. Contemporary Mathematics 579 (2012) 179-186.
Book volume table of contents
View Article: PDF

[5] Salih Azgin, Franz-Viktor Kuhlmann and Florian Pop. Characterization of extremal valued fields. Proc. Amer. Math. Soc. 140 (2012) 1535-1547. MR 2869138.
Abstract, references, and article information
View Article: PDF

[6] David Harbater, Julia Hartmann and Daniel Krashen. Patching subfields of division algebras. Trans. Amer. Math. Soc. 363 (2011) 3335-3349. MR 2775810.
Abstract, references, and article information
View Article: PDF

[7] David Harbater and Katherine Stevenson. Embedding problems and open subgroups. Proc. Amer. Math. Soc. 139 (2011) 1141-1154. MR 2748409.
Abstract, references, and article information
View Article: PDF

[8] Lior Bary-Soroker. Dirichlet's theorem for polynomial rings. Proc. Amer. Math. Soc. 137 (2009) 73-83. MR 2439427.
Abstract, references, and article information
View Article: PDF

[9] Dan Haran, Moshe Jarden and Florian Pop. Projective group structures as absolute Galois structures with block approximation. Memoirs of the AMS 189 (2007) MR 2340100.
Book volume table of contents

[10] Ido Efrat. A generalization of Marshall's equivalence relation. Trans. Amer. Math. Soc. 358 (2006) 2561-2577. MR 2204044.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Robert M. Guralnick, Peter Müller and Jan Saxl. The rational function analogue of a question of Schur and exceptionality of permutation representations. Memoirs of the AMS 162 (2003) MR 1955160.
Book volume table of contents

[12] Jan Denef and François Loeser. Definable sets, motives and $p$-adic integrals. J. Amer. Math. Soc. 14 (2001) 429-469. MR 1815218.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1